# SDR UPS02838389

- Difficulty date: April 23, 2002
- Submitted: May 24, 2002
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- Aircraft time: 77,327 hours, 25,716 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C13 AFT CARGO PIT AT FS 1180 BETWEEN LONG 33R - 34R Z-FITTING IS CRACKED.  REMOVED CORROSION PER DC8 SRM 51-1-8, FOUND TO EXCEED LIMITS PER DC8 SRM 53-2-0.  REMOVED PLD FITTING PER DC8 SRM 51-1-20D, LOCATED AND DRILLED NEW FITTING AND REPAIR ANGLES PER DC8 SRM 53-2-0 FIG G, INSTALLED FITTING AND ANGLES PER DC8 SRM 51-1-20D.
